Oct 10, 2011
Today I'm going for my 4th infusion of IVSM. I'm happy to report that everything is going pretty good so far with the monthly IV Solu Medrol infusions (pulse therapy). I have noticed a certain trend though with this therapy. The steroids do help, and it also seems that my medications work better when I'm on the steroids, rather than when I'm not taking them, however when it gets close to another dosage for IVSM (1-2 weeks before another dosage)...I start to have issues again. It seems like all the symptoms rush back within weeks and I slowly revert back, almost like I never had the steroids.
This past week I had a new symptom pop up that scared me a little. I started to have issues with swallowing. I started to choke on things. Needless to say, I had to make sure everything was chewed up pretty good. It was messing with the left side of my throat..which is my bad side. After a few days of dealing with this...I started to have horrible spasticity in my neck. It felt as if someone was squeezing my neck and choking me. The muscles were tight. I would have trouble turning my neck. I had to add extra meds to help out because it was even effect my vocal chords. I'm not sure what was going on, but I'm going to bring it to my doctor's attention.
I hope that I can get an official DX soon. I know he is building a case..but I'm so tired. I'm also dropping weight like crazy.
I had a horrible allergic reaction to hair dye last month too...which was really strange since I use to be a beautician. My head blistered and oozed from the scalp...and the itching...God..the itching. My Mom seems to think it would have been a serious reaction since I had steroids on board..maybe even landed me in the hospital. It has taken a full month just to get over the rash. I definitely won't do that again.